• LauraMTD's Avatar

    LauraMTD asked a questionBreast Cancer

    Radiation and urination

    6 answers
    • Kathy1's Avatar
      Kathy1

      I agree drink lots of fluids...preferably water. Yes, I had similar situation. Mine did pass in a few days. When I got in to see my radiologist I explained and he said it can happen although rare. Well we have some rare folks who got it too. As I said it did pass and I didn't have to do anything. I sure hope you have the same experience!

      almost 6 years ago
    • PinkPeony's Avatar
      PinkPeony

      After completing radiation, I became incontinent and also felt like urinating regularly. It went away, thank heaven, but took a few months. I also had chemo, but did not have problems until after both treatments were done. Congrats on finishing your radiation. Your blisters should heal quickly. Mine did. Best wishes to you.

      almost 6 years ago
    • JNW's Avatar
      JNW

      I completed 2 rounds of chemo and 1 of radiation. A few months after all that, I noticed that I had an urge to urinate more frequently, but the "extra" times were false alarms. I seem to urinate the same amount and do drink a fair amount of water a day. GP posits that my body is still in freak out mode. Since the outcome is that I just visit the bathroom a few more times than I used to. She gave me the option of pursuing this further, but would likely mean more prescriptions. Bleh. I'm trying to get rid of some prescriptions! So, I'll wait. I just had another surgery and will have another in about 6 months. After that I should really be in maintenance mode, so if this is still a problem, I may come back to it.

      almost 6 years ago
  • LauraMTD's Avatar

    LauraMTD started following

  • LauraMTD's Avatar

    LauraMTD asked a questionBreast Cancer

    Best ointment for radiation burns

    22 answers
    • Jesse0218's Avatar
      Jesse0218

      My radiation oncologist gave me a prescription Hydrocortisone cream first. Then when my skin got more irritated, they gave me Silver Sulfadene and also the Aquaphor. They gave me the bra lecture, where they tell you not to wear a bra because it irritates your skin. I tried going without it and that lasted one day. My t-shirt rubbed just enough to make me more itchy and miserable. So, I put the bra back on and used ABD pads to pad between my bra and skin where I needed extra padding. I had my problems with it, but I went through it better than a lot of others.

      almost 6 years ago
    • debsweb18's Avatar
      debsweb18

      I mixed aloe gel with aquaphor to cut down the greasiness. My dr mixed some aquaphor with lidocaine towards the end. I also used cortisone when I was itching. Don't scratch it will only make it worse!

      almost 6 years ago
    • Diaswaj's Avatar
      Diaswaj

      I know you’re not gonna believe this but my rash from radiation this morning was killing me it was red swollen wet blistering and I took a Benadryl pill to stop the itching but the pain didn’t stop. So I did something strange and I wet a Tylenol pill and rubbed it on my rash I did it twice today and my rash is practically gone

      over 1 year ago
  • LauraMTD's Avatar

    LauraMTD started following

  • LauraMTD's Avatar

    LauraMTD started following

  • LauraMTD's Avatar

    LauraMTD asked a questionBreast Cancer

    FMLA leave and resigning

    17 answers
    • mofields' Avatar
      mofields

      Forgot to add that I was very up front with my school corporation (principal, assistant principal, superintendent) with my diagnosis and treatment plans. Plus when I started radiation I worked all day, then went to my radiation treatment after school (for 6 and a half weeks at the end of the second semester). I used sick days for doctor appointments and such.

      almost 6 years ago
    • BoiseB's Avatar
      BoiseB

      My advice to all here. GET A LAWYER if you cannot afford a lawyer, check with your legal aid office. In many states lawyer's are required to do so many hours of pro bono work to renew their license. A legal aid lawyer can help you through the paperwork.

      almost 6 years ago
    • Evonn's Avatar
      Evonn

      I will be talking to my employer this week now that the time for surgery is approaching.

      almost 6 years ago